# SDR CALA0100654

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 35,218 hours, 38,262 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 138.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.6" CRACK IN L/H HORIZONTAL STABILIZER LOWER SKIN ALONG REAR SPAR AREA AT STA 138.7. THE SKIN WAS REPAIRED IAW ECRA 5510-01586.
